# SDR HALA2014082700122

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767322
- Aircraft serial: 23275
- Aircraft time: 84,535 hours, 34,331 cycles
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hot
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DURING START, EGT FOR LT ENGINE REACHED 724 DEGREES.  ACCOMPLISHED VISUAL INSPECTION OF NR 1 ENGINE AND NO DISCEPANCIES NOTED;  TEMPERATURE NOTED IS WITHIN LIMITS IAW 71-00-00-862-020 STARTED AND RAN NR 1 ENGINE AND START TEMPERATURE WAS BELOW 750 DEGREES C. ENGINE CHECKS OK.
